| Catalog Number |
02-022-35-3510 |
| Medical Device Problem Codes |
Material Discolored (1170); Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Loss of Range of Motion (2032); Scar Tissue (2060); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
07/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2021.Approximately 2 years and 2 months after the initial procedure the patient had a right knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report (b)(6) 2023.Diagnosis: polyethylene insert oxidation, bearing surface wear and patellar chondromalacia grossly looking at the polyethylene insert did not demonstrate catastrophic failure of the insert.There did appear to be some minimal subsurface oxidation with a slightly yellow tinged.
Additional Manufacturer Narrative
D10: concomitants: 02-022-45-3530 - truliant tray, cem sz 3.5f/3t 6784041; 02-020-11-0335 - truliant ps cem fem ps cem right sz 3.5 6808855.Pending investigation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g1, h6.The following sections were corrected: b1, b2, h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion, and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.